# SDR IPXA2022031680199

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft time: 97,344 hours, 18,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT BAT 1 LO.  REMOVED AND REPLACED EMERGENCY LIGHTING PWR SUPPLY REF 33-51-01 TEST PASSED.
